# SDR USAABA03017

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Engine: Pwa PW4168
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8162004026
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 196 - EN ROUTE, CREW RECEIVED THE ECAM WARNING 'ENG 1 FADEC A FAULT.'  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE EEC.  (M)
